# SDR SWAA2022092643491

- Difficulty date: August 18, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68 / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[07] VERIFIED CORRECTIVE ACTION 1-6 ACCOMPLISHED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE. NO ADDITIONAL DAMAGE NOTED IAW 737 SRM 57-10-2R-5 STEP 4D.  ACCOMPLISHED HFEC INSPECTION OF OPEN HOLES NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16 TOOL# ATS729 CAL. DUE 07/2023; MINI-MITE C018704 CAL. DUE 07/2023.;[08] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE. OK TO INSTALL ANGLE SPLICE REPAIR PARTS.;[10] INSTALLED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS2787 S/N:DC007132 DUE:08/2023;
